# SDR MALA010446

- Difficulty date: May 9, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Unit
- Part number: A2043C
- Part serial: CH78958
- Condition: Defective
- Location: Dc Power Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 2804, THE RT GENERATOR WENT OFF LINE.  PERFORMED ORH AND RESET GEN.  GEN CAME BACK ON LINE AND STAYED ON LINE FOR APPROXIMATELY 2 MINUTES BEFORE GOING BACK OFF LINE.  AIR TURNBACK TO DTW.  MAINTENANCE REPLACED RT PDU P/N A2043C, S/N ON CG45018, S/N OFF CH78958.
